Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
belle83

Taking accutane- feeling depressed

Hey everyone,

I'm taking accutane and pretty soon I'll be on the third month. Right now I'm taking 30mg pill for twice a day. The problem is.... currently I'm feeling depressed. I know I can control my mood, but it's the fault of my acne! My acne is just getting worse at the wrong time (exactly a week before my sister's wedding and going abroad, so I feel stressed). I wear makeup when I go outside, but it still doesn't cover up the pimples.

Today I went to a beauty salon to trim/shape my eyebrows (no wax, of course) and the woman started telling me that I should go to a derm etc... gosh... like that's new to me :rolleyes: . She just made me more depressed... people don't have to tell me about my acne right now, 'cause I know! It just makes me mad and depressed at the same time.

Anyway, so is this normal?? I mean, I'm taking accutane...going on third month and my acne is getting worse (on the face). But my back acne is clearing and so much better.

My derm told me that my face will clear out on the fourth month.. I sure hope that will happen because I'm getting impatient and worried.

Share this post


Link to post
Share on other sites

Keep your head up, put up with this shit for 2 more months and then you will be happy :)

Share this post


Link to post
Share on other sites

Keep your head up, put up with this shit for 2 more months and then you will be happy :)

Thanks :) . I've waited long enough to be on accutane... so I can probably wait longer for better results. But it just irritates me and sometimes I get so depressed thinking why it's all happening to me and exactly at a time when I want to look beautiful for my sister's wedding :( ..it just sucks.

Share this post


Link to post
Share on other sites

Hi! Sorry to hear you are down, that sucks, I've been there myself. Have you ever tried fake tanning? I find that it covers up a lot. What color is your dress? It might look great with a new tan and a manicure/pedicure!

Hang in there! You're more than half way through!

K

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×